# SDR UPS06M47007

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - INTERMITTENT SLAT DISAGREE LVL 2 AFTER SLATS EXTENDED FOR SPEED CONTROL.  CONTINUED APPROACH SEQUENCE SLAT DISAGREE CONTINUED.  BETWEEN 1000` & 500' STALL WARNING AND NUMEROUS OTHER WARNINGS GENERATED GO AROUND FOLLOWED.  PERFORMED FLAPS 28 LANDING AT KIND, NO SLATS NR 2 BRAKE REACHED 580 DEGREES AFTER LANDING.  INSPECTED I/B SLAT SYS COMPONENT ATTACHED POINTS FOR WEAR, CHECKED VISUALLY INSPECTED PULLEY CABLES, ACTUATORS, IN CTR BAY, CHECK GOOD.  CHECK BEARINGS ON NR 1 I/B SLAT I/B TRACK, CHECK GOOD.  CYCLED SLAT SEVERAL TIMES  W/AUX NR 1 & NR 3 EDPS (EA SEPARATELY) CHECK GOOD.  VERIFIED EXT & RETRACT.
